# SDR NACA2023081000002

- Difficulty date: August 10, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E PNL SUPPORT WAS CORRODED AT FSS 339 . REPLACED PNL SUPPORT AT LH WING L/E FSS 339 FROM PN 69-76227-1 I.A.W B737-300 SRM 51-40-2 PAGE 10~PAGE 12(REV 130)
